AUSTRALIAN ACCOUNTING STANDARDS BOARD

Level 7, 600 Bourke Street, Melbourne Victoria 3000 PO Box 204, Collins Street West, Victoria 8007 Telephone 61 3 9617 7600

Email standard@aasb.gov.au

FINANCIAL REPORTING STANDARDS BOARD

Level 2, Cigna House, 40 Mercer Street, PO Box 11-342, Wellington Telephone 64 4 474 7840 Email asd@nzica.com

MEETING OF: AUSTRALIAN ACCOUNTING STANDARDS BOARD

AND THE NZ FINANCIAL REPORTING STANDARDS BOARD

DATE: Wednesday 30th & Thursday 31st July 2008

TIME: 30th July: 9.15am to 5.30pm

31st July: 8.30am to 1.30pm

1.30pm to 3.15pm - AASB meeting separately 1.30pm to 5.00pm - FRSB meeting separately

PLACE: PricewaterhouseCoopers

Level 22, 188 Quay Street

Auckland

All agenda items except Agenda items 1 & 2 (AASB only part) will be discussed in public.

Time	Item	Subject	Objective	Duration
DAY 1				
9:15 am		Opening		
	B1	Conceptual Framework Projects	Discussion of issues relating to IASB and IPSASB projects	1½ hrs
10:45 am		Morning Break		¼ hr
11:00 am	B1	Conceptual Framework Projects	Continued	¾ hr
11:45 am	B2	IPSASB Update	Presentation by IPSASB Chairman	½ hr
12:15 pm		Luncheon		¾ hr
1:00 pm	ВЗ	Policy for Modifying IFRSs	Discussion on identifying criteria	1½ hrs
2:30 pm	B4	Revenue Recognition – Exchange and Non-exchange Transactions	Discussion of IASB project and consider draft ED on non-exchange transactions	1 hr
3:30 pm		Afternoon Break		1⁄4 hr
3:45 p.m.	B4	Revenue Recognition – Exchange and Non-exchange Transactions	Continued	1 hr
4:45 pm	B5	Long-term Fiscal Sustainability	Education session	¾ hr
5:30 pm		Close		

AUSTRALIAN ACCOUNTING STANDARDS BOARD

Level 7, 600 Bourke Street, Melbourne Victoria 3000 PO Box 204, Collins Street West, Victoria 8007 Telephone 61 3 9617 7600 Email standard@aasb.gov.au

FINANCIAL REPORTING STANDARDS BOARD

Level 2, Cigna House, 40 Mercer Street, PO Box 11-342, Wellington Telephone 64 4 474 7840 Email asd@nzica.com

Time	Item	Subject	Objective	Duration			
DAY 2							
8:30 am	B6	IASB Update	Consider IASB work program	½ hr			
9:00 am	B7	Not-for-Profit Entities (Bus Coms)	Consider issues	¾ hr			
9:45 am	B8	Emission Trading Schemes	Consider status report and issues	½ hr			
10:15 am		Morning Break		1⁄4 hr			
10:30 am	B9	Service Concession Arrangements	Consider submissions on ITC 16 and draft submission to IPSASB	¾ hr			
11:15 am	B10	Financial Statement Presentation: Phase B	Education session on IASB project	¾ hr			
12:00 pm	B11	Reporting Frameworks for SMEs	Discuss approaches and frameworks	1 hr			
1:00 pm		Close joint meeting					
AASB-ONLY MEETING (DAY 2) 1½ hrs							
1:30 p.m.	3	Interpretations	Consider proposed Interpretation and status of projects	½ hr			
2:00 p.m.	4	Related Party Disclosures	Consider project plan for public sector project	½ hr			
2.30 p.m.	5	Concise Financial Reports	Consider proposed amendments to AASB 1039	½ hr			
3:00 p.m.	6	Other Business		5 mins			
3:05 p.m.	1, 2	Minutes, Declarations of Interest and Matters Arising		10 mins			
3:15 pm		Close					

Note: The running order and time allocated to agenda items is subject to change during the course of the meeting. It is advisable to visit the web site prior to 30 July 2008 to confirm whether the anticipated running order remains as indicated above.

Those wishing to attend the public sessions of the meeting are requested to register (see AASB meeting/procedures for attendance)